# SDR AU510001562

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- Engine: Ge CF680
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: LA2K2B100D80000
- Condition: Failed
- Location: Flt Control
- Part time: 4,913 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL PRIMARY COMPUTER (FCPC) FAILED.  FCPC REMOVED AND SENT FOR TEST AND REPAIR.  INVESTIGATION FOUND THE POWER SUPPLY FAULTY.
